×

zbMATH — the first resource for mathematics

Apparition eventuelle de singularites dans des problèmes d’évolution non linéaires. [d’apres S. Klainerman, B. Glassey, J. Chadam, F. John (et d’autres)]. (French) Zbl 0455.35028
Semin. Bourbaki, 32e annee, Vol. 1979/80, Exp. 555, Lect. Notes Math. 842, 215-224 (1981).

MSC:
35D10 Regularity of generalized solutions of PDE (MSC2000)
35Q99 Partial differential equations of mathematical physics and other areas of application
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35L65 Hyperbolic conservation laws
Full Text: Numdam EuDML